# SDR CA040907004

- Difficulty date: September 6, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 27,984 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10750F
- Part serial: 440
- Condition: Leaking
- Location: Engine
- Part time: 30,284 hours, 38,529 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ENGINE START THICK WHITE SMOKE NOTICED COMING FROM THE ENGINE NR 2 BREATHER TUBE.  OIL FOUND CONTAMINATED WITH FUEL.  FUEL COOLED OIL COOLER (PN 10750F SN 440) REPLACED IAW MM AIRCRAFT RETURNED TO SERVICE.
